# SDR COMA9660146

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS620870D
- Condition: Broken
- Location: Lt Mlg
- Part time: 6,063 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR RETRACT LEVER COULD NOT BE SELECTED UP.  OVERRIDE WAS USED, NLG RETRACTED BUT MLG REMAINED DOWN.  THE LT MLG TRAILING ARM HINGE PIN BOLT WAS BROKEN ALLOWING THE HINGE PIN TO ROTATE AND GIVE FALSE SIGNAL TO WOW SWITCHES.  REPLACED BOLT.
